# SDR UALA2010081302955

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,939 hours, 20,515 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D30665109
- Part serial: 35
- Condition: Frayed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE-RAFT COVER RELEASE CABLE IS FRAYED. REPLACED PER JIC 4R2592037 ON N-R C7015K.
